MathSciNet Relay Station
MathSciNet bibliographic data
MR68031 (16,817c) 42.4X
Helson, Henry Fourier transforms on perfect sets. Studia Math. 14 (1954), 209–213 (1955).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement